# SDR UPS97824825

- Difficulty date: October 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fittings
- Condition: Cracked
- Location: Bs 1240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, AFT SIDE OF THE STA 1240 FRAME AT LONG 35L AND 35R THE INTERCOSTAL TO FRAME FITTINGS ARE CRACKED.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT FITTINGS IAW SRM 51-1-20D AND DWG 3758495.
